Access count of this item: 47

Files in This Item:
File Description SizeFormat 
1722-11.pdf692.21 kBAdobe PDFView/Open
Title: 極小有界等質代表領域上のBergman空間におけるToeplitz作用素の有界性 (等質空間と非可換調和解析)
Authors: 山路, 哲史  KAKEN_name
Author's alias: Yamaji, Satoshi
Issue Date: Dec-2010
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1722
Start page: 117
End page: 125
URI: http://hdl.handle.net/2433/170430
Appears in Collections:Homogeneous spaces and non-commutative harmonic analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.